# SDR USAA2013012300006

- Difficulty date: December 6, 2012
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 38,782 hours, 17,553 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725130100200
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION IN COUNTERSINK HOLES OF LOWER RIGHT WING FUEL DOOR PANEL 640NB BETWEEN WS 970 TO WS 1020 & BETWEEN S8R TO S11R.  REPLACED LOWER RIGHT WING FUEL DOOR PANEL 640NB IAW A320 AMM 57-27-11-400-002-A.
